MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH IMN SCREWS - ADVANCED LOCKING SCREW D5X35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23615035S
Medical Device Problem Codes Malposition of Device (2616); Mechanical Jam (2983)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the advanced locking screw interfered with the nail and became stuck during insertion.As it could not be advanced any further, the screw head was cut off and only the shaft portion of the screw was left in the patient's body to complete the procedure.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
IMN SCREWS - ADVANCED LOCKING SCREW D5X35MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24749541
Report Number0008031020-2026-00511
Device Sequence Number13068886
Product Code HSB
UDI-Device Identifier07613327381597
UDI-Public07613327381597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23615035S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale